MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that during an open procedure, l2-s1, placing screws, patient hardware at l3, l5, there was an alleged inaccuracy.Manufacturing representative (rep) reported that registration passed with all green values.The surgeon placed s1 screws first.After sending arm to first trajectory, surgeon decided to extend the s1 incision.Surgical team returned to planning tab on guidance system application to rotate the screws more medially on both sides to ensure the trajectories would fit within the wound.Surgeon sent robot arm to trajectory for left screw on l2, used a ball tip probe to check accuracy, and decided to proceed with placing screw.For right screw on l2, robot arm was sent to trajectory, the healthcare professional (hcp) drilled the hole, and surgeon tapped, but decided it did not feel properly placed.Surgeon removed tap and took x-rays of inserted screws.From x-ray images, surgeon determined that all screws were shifted right, some not even appearing to be placed in the pedicle.An approximate distance from intended location was not provided.At the time of call, robot had been removed from bed, screws had been removed, and surgeon was preparing imaging system and navigation system to re-insert screws.Patient impact undetermined.There was less than an hour delay.
 
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to test the equipment.Electrical panel voltage values were collected.It was communicated that the system had experienced a significant deviation from the planned trajectories during a case.They were unable to recreate the trajectory deviation.The system operated as designed with no further issues noted.No hardware was replaced.Codes b01, c19, and d14 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that there were no postoperative symptoms/complications and the inaccuracy was between 3.5 and 10 millimeters (mm).

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24337456
Report Number3005075696-2026-00051
Device Sequence Number17346448
Product Code OLO
UDI-Device Identifier07290115751376
UDI-Public(01)07290115751376(11)230514
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight82 KG